# SDR UPS05644512

- Difficulty date: May 26, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES IN CENTER ACM (AFT) DOES NOT ADJUST, STRAP OVER STRETCHED, (05 SUPERNUMERARY POSITION).  REPLACED CENTER ACM SMOKE GOGGLES PER IPC 25-64-57.
